# SDR 97ZZZX5173

- Difficulty date: October 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858LG
- Make and model: Beech 58
- Aircraft serial: TH518
- Engine: Cont IO520C
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Condition: Out Of Adj
- Location: Elevator
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF OUT OF CEDAR RAPIDS, GOT BAD VIBRATIONS IN ELEVATOR YOKE MOVING BACK AND FORTH .25 INCH.  CHECKED AND ADJUSTED ELEVATOR CABLES TO MFG SPECS.  OPS CHECKS GOOD.
